# SDR CA030731009

- Difficulty date: July 11, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 13,992 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: STD705
- Condition: Loose
- Location: Idler Gear
- Part time: 10,730 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON OVERHAUL DISASSEMBLY OF THE ENGINE, WE NOTICED THAT THE TWO BOLTS HOLDING THE IDLER GEAR SHAFT UNSCREWED AND THE LOCK PLATES HALF WAY ON THE BOLTS. THIS PROVOKE THE WITHDRAWAL OF THE IDLER GEAR AND CAUSED AN ENGINE SHUTDOWN. THE MANUFACTURER PERFORMED THE LAST OVERHAUL.
